# SDR HEEA967225

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- System (JASC): 2612 · Fire Detection
- Part: Flame Detector
- Part number: 473205
- Condition: Corroded
- Location: Connector
- Component: Kidde
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAME DETECTOR HAS CORROSION AT CONNECTOR.
